# SDR DXTA200501022

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 4,270 hours, 2,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REMOTE CB TRIPPED CYAN CAS MESSAGE CAME ON DURING DESCENT.  BURNING ODOR WAS NOTICED FOR ABOUT 30 -45 SEC.  ITEM IS UNDER INVESTIGATION.
